# SDR UALA2010071902581

- Difficulty date: July 18, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 56,126 hours, 20,535 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER JUST BELOW THE CABIN OUTFLOW VALVE IS CORRODED.   REPAIR IAW SRM 51-42-11,ON WU P7018X,AND SRM 51-75-12.
